# SDR 20000919SH028

- Difficulty date: June 20, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N250AS
- Make and model: Amd FALCON50MYST
- Aircraft serial: 182
- Engine: Garrtt TFE73131C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 30727841
- Condition: Leaking
- Location: Accessory Grbx
- Component: Accessory Gearb, Honeywell
- Component part number: 3070003
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE NEW ON 8/83 WITH SB TFE731-72-3124 AND TFE731-72-3289 INCORPORATED.  ENGINE HAS HAD SEAL REPLACED ON THE FOLLOWING DATES AND ENGINE TIMES:  TSN 2219.8, 12/11/92; TSN 3666.5, 5/31/96; TSN 4819.8, 10-30-98, TSN 5574.4, 4/10/00.  (X)
